# SDR DALA2022031701790

- Difficulty date: March 9, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,524 hours, 22,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 ER/A 538382-14AD REV. A; FUSELAGE / FRAME / STA. 1300 / S-24R ? S-27R / DENT. SUBJECT REPAIR REQUIRES FOLLOW-ON REPETITIVE INSPECTIONS. CORRECTIVE ACTION: REF ERA 538382-14AD REV A. (2150149)
